For those who care for someone with Parkinson's disease
[Home] [Forum] [Help] [Search] [Register] [Login] [Donate]
You are not logged in


Topic Dyskinesia Go to previous topic Go to next topic Go to higher level

By mytngenes On 2011.09.10 21:17
Friends, my PD hubby has been experiencing more frequent episodes with dyskinesia. They began about 4 months ago and were very infrequent and of low intensity, but over the past few weeks they've gotten worse, happening nearly everyday and have become more intense. He describes it as his body warring against itself, and that his insides are literally jerking. Nothing seems to diminish or lessen the episodes, they absolutely wear him out but make sleeping nearly impossible. And he's so hot, even with the ceiling fans blowing directly on him. He will ask me to place
icepacks on the top of his head and the back
of his neck to help cool him down. I'm
guessing this is due to all the energy being
expended.

Anyone else have a PWP experiencing such?
We see the MDS on Thursday and plan to ask him what, if anything can be done.

Thanks!

By karolinakitty On 2011.09.10 23:48
We have that every so often too.. it will probably mean a med change...Our movement doc prescribed a "kicker" Requip pill..it's low dose but it helps....they may adjust what ever meds he's on to help with it.....
he says a lot of the time his internal organs feel like they are in a cat fight....his legs get real twitchy, he never broke out in a real sweat, but he isn't one that sweats a bunch anyway...but he does feel warm...

By LOHENGR1N On 2011.09.11 00:46
mytngenes, First thought that always comes to mind is did He have a change in His med's (or adjustment)? Say the last 6 months or so? Sometimes when we up med's it can take a few months to build up to a level in our system to where we develop side effects of them. The reason I ask is you say about four months ago this dyskinesia started low intensity and infrequent but now they've built to just about daily and intense. This would make me check to see if any adjustment in med's was made just prior to this starting. As to sweating YES, I sweat just thinking about sweating. I sweat like a glass of iced tea on a hot humid day! I can go for a walk in weather others might find refreshing and come home with sweat just dripping off me. Friend and relatives have kind of gotten used to seeing me like that but someone who doesn't know me they look aghast (concerned) like I've been squirted down with a hose. Which is another reason to keep an eye on hydration even with the fall coming on We still will sweat! I hope you get things straightened out soon. Take care, best of luck and hang in there.

By shakingpt On 2011.09.11 05:58
dyskinesia's are caused from too much medication. Get them checked asap.


© 2003-2017 MyParkinsons.org · Privacy Policy & Terms of Use
Published by jAess Media. This website and Forum is sponsorsed by people like you